# SDR SWAA2022020828868

- Difficulty date: January 29, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PANEL 521LB DELAMINATED AT O/B AFT CORNER / LEFT WING L/E PANEL 521LB WITH A DELAMINATION AT O/B AFT CORNER WAS REPAIRED IAW SRM 51-70-05-2R-6.
